Alert archive / Arizona / Red Flag Warnings in 2019

Red Flag Warning 9, NWS Las Vegas, NV

September 7, 2019Mohave County, Arizona

NWS Las Vegas, NV issued this red flag warning at Sep 7, 2019, 1:48 PM MST for Mohave County, Arizona. It took effect at Sep 8, 2019, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 7, 2019, 1:48 PM MST (20:48 UTC)
In effect from
Sep 8, 2019, 11:00 AM MST
Expired
Sep 8, 2019, 8:00 PM MST
In force
9 hr
Issued by
NWS Las Vegas, NV

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 102 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2019-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2019-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
3089 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

002 
WWUS85 KVEF 072048
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
148 PM PDT Sat Sep 7 2019

.A strong low pressure system will bring gusty winds to the
region Sunday and Monday.

AZZ102-080500-
/O.UPG.KVEF.FW.A.0005.190908T1800Z-190909T0300Z/
/O.NEW.KVEF.FW.W.0009.190908T1800Z-190909T0300Z/
Northwest Deserts/Northwest Plateau-
148 PM MST Sat Sep 7 2019

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR
STRONG WINDS AND LOW RH...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MST Sunday. The
Fire Weather Watch is no longer in effect. 


* TIMING...Late Sunday morning through Sunday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH.

* HUMIDITY...Afternoon humidity dropping to 8 to 12 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ461-462-465-080500-
/O.NEW.KVEF.FW.A.0006.190909T1800Z-190910T0300Z/
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
148 PM PDT Sat Sep 7 2019

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR STRONG WINDS AND LOW RH...

The National Weather Service in Las Vegas has issued a Fire
Weather Watch, which is in effect from Monday morning through
Monday evening. 

* AFFECTED AREA...In Nevada...Fire weather zones 461, 462, and 
  465. 

* TIMING...Late Monday morning through Monday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 MPH.

* HUMIDITY...Afternoon humidity dropping to 10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$


weather.gov/lasvegas
5 follow-up statements
468 
WWUS85 KVEF 080438
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
938 PM PDT Sat Sep 7 2019

.A strong low pressure system will bring gusty winds to the
region Sunday and Monday.

AZZ102-081800-
/O.CON.KVEF.FW.W.0009.190908T1800Z-190909T0300Z/
Northwest Deserts/Northwest Plateau-
938 PM MST Sat Sep 7 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SUNDAY FOR STRONG WINDS AND LOW RH...

* TIMING...Late Sunday morning through Sunday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 
  MPH.

* HUMIDITY...Afternoon humidity dropping to 8 to 12 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ461-462-465-081800-
/O.CON.KVEF.FW.A.0006.190909T1800Z-190910T0300Z/
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
938 PM PDT Sat Sep 7 2019

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RH...

* AFFECTED AREA...In Nevada...Fire weather zones 461, 462, and 
  465. 

* TIMING...Late Monday morning through Monday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 
  MPH.

* HUMIDITY...Afternoon humidity dropping to 10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$


weather.gov/lasvegas
176 
WWUS85 KVEF 080945
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
245 AM PDT Sun Sep 8 2019

.A strong low pressure system will bring gusty winds to the
region Sunday and Monday.

NVZ461-462-465-090000-
/O.UPG.KVEF.FW.A.0006.190909T1800Z-190910T0300Z/
/O.NEW.KVEF.FW.W.0010.190909T1800Z-190910T0300Z/
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
245 AM PDT Sun Sep 8 2019

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR
STRONG WINDS AND LOW RH...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM PDT Monday for fire
weather zones NV-461, NV-462, and NV-465. The Fire Weather Watch 
is no longer in effect.


* TIMING...Late Monday morning through Monday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 
  MPH.

* HUMIDITY...Afternoon humidity dropping to 10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

AZZ102-090000-
/O.CON.KVEF.FW.W.0009.190908T1800Z-190909T0300Z/
Northwest Deserts/Northwest Plateau-
245 AM MST Sun Sep 8 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RH...

* TIMING...Late Sunday morning through Sunday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 
  MPH.

* HUMIDITY...Afternoon humidity dropping to 8 to 12 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$


weather.gov/lasvegas
440 
WWUS85 KVEF 082105
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
205 PM PDT Sun Sep 8 2019

.A strong low pressure system will bring gusty winds to the
region through Monday.

NVZ463-464-090300-
/O.EXA.KVEF.FW.W.0010.190909T1800Z-190910T0300Z/
Sheep Range-Spring Mountains-
205 PM PDT Sun Sep 8 2019

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR
STRONG WINDS AND LOW RH...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM PDT Monday. 

* TIMING...Late Monday morning through Monday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 
  MPH.

* HUMIDITY...Afternoon humidity dropping to around 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

AZZ102-090300-
/O.CON.KVEF.FW.W.0009.000000T0000Z-190909T0300Z/
Northwest Deserts/Northwest Plateau-
205 PM MST Sun Sep 8 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RH...

* TIMING...Late Sunday morning through Sunday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 
  MPH.

* HUMIDITY...Afternoon humidity dropping to 8 to 12 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ461-462-465-090300-
/O.CON.KVEF.FW.W.0010.190909T1800Z-190910T0300Z/
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
205 PM PDT Sun Sep 8 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
MONDAY FOR STRONG WINDS AND LOW RH...

* TIMING...Late Monday morning through Monday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 
  MPH.

* HUMIDITY...Afternoon humidity dropping to 10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$


weather.gov/lasvegas
613 
WWUS85 KVEF 082212
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
312 PM PDT Sun Sep 8 2019

.A strong low pressure system will bring gusty winds to the
region through Monday.

CAZ226-090615-
/O.EXB.KVEF.FW.W.0010.190910T0000Z-190910T1200Z/
Owens Valley/Southern Inyo Forest-
312 PM PDT Sun Sep 8 2019

...RED FLAG WARNING IN EFFECT FROM 5 PM MONDAY TO 5 AM PDT
TUESDAY FOR STRONG WINDS AND LOW RH...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from 5 PM Monday to 5 AM PDT Tuesday.

* TIMING...Monday evening into Tuesday morning.

* WIND...Downslope winds of 20 to 30 MPH with gusts up to 50 MPH

* HUMIDITY...20 to 30 percent, dropping to 15 percent with the
  strongest winds.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Erratic behavior and extensive spotting with ongoing fires. Outdoor
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

AZZ102-090300-
/O.CON.KVEF.FW.W.0009.000000T0000Z-190909T0300Z/
Northwest Deserts/Northwest Plateau-
312 PM MST Sun Sep 8 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RH...

* TIMING...Late Sunday morning through Sunday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 
  MPH.

* HUMIDITY...Afternoon humidity dropping to 8 to 12 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NVZ461>465-090615-
/O.CON.KVEF.FW.W.0010.190909T1800Z-190910T0300Z/
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
312 PM PDT Sun Sep 8 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
MONDAY FOR STRONG WINDS AND LOW RH...

* TIMING...Late Monday morning through Monday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 
  MPH.

* HUMIDITY...Afternoon humidity dropping to 10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$


weather.gov/lasvegas
573 
WWUS85 KVEF 090245
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
745 PM PDT Sun Sep 8 2019

.A strong low pressure system will bring gusty winds to the
region through Monday.

AZZ102-090345-
/O.EXP.KVEF.FW.W.0009.000000T0000Z-190909T0300Z/
Northwest Deserts/Northwest Plateau-
745 PM MST Sun Sep 8 2019

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR
STRONG WINDS AND LOW RH...

The threat of strong, gusty winds tonight across Mohave County in
Fire Weather Zone 102 has diminished and RH values will continue
to increase through the evening. As a result, fire weather
concerns have subsided and the Red Flag Warning will be allowed 
to expire for northwestern Arizona at 8pm MST.

$$

NVZ461>465-091045-
/O.CON.KVEF.FW.W.0010.190909T1800Z-190910T0300Z/
Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch-
Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
745 PM PDT Sun Sep 8 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
MONDAY FOR STRONG WINDS AND LOW RH...

* TIMING...Late Monday morning through Monday evening.

* WIND...Southwest winds 15 to 25 MPH with gusts to 30 to 40 
  MPH.

* HUMIDITY...Afternoon humidity dropping to 10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ226-091045-
/O.CON.KVEF.FW.W.0010.190910T0000Z-190910T1200Z/
Owens Valley/Southern Inyo Forest-
745 PM PDT Sun Sep 8 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM MONDAY TO 5 AM
PDT TUESDAY FOR STRONG WINDS AND LOW RH...

* TIMING...Monday evening into Tuesday morning.

* WIND...Downslope winds of 20 to 30 MPH with gusts up to 50 MPH

* HUMIDITY...20 to 30 percent, dropping to 15 percent with the 
  strongest winds.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Erratic behavior and extensive spotting with ongoing fires.
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$


weather.gov/lasvegas

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Sep 7, 10:11 AM MST, 3 hours 37 minutes earlier.

Area forecast discussion, Sep 7, 10:11 AM MST, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1011 AM PDT Sat Sep 7 2019

.SYNOPSIS...One more day of well above normal temperatures will be
seen today before cooler weather arrives Sunday and continues
through much of next week. Outside of a few isolated thunderstorms
over the higher terrain of Mohave and Lincoln Counties, dry
conditions will be seen over most areas. Breezy conditions will also
develop this afternoon and continue into early next week.
&&

.UPDATE...Sunny day so far with afternoon breezes kicking up by
this afternoon across the region. A few buildups possible in the
higher terrain of northern Mohave and Lincoln counties, but it
should generally stay dry, even in those areas. No updates needed
this morning.
&&

.SHORT TERM...through Friday.

High pressure that brought the well above normal temperatures will
start shifting east today as a fairly deep trough pushes into the
west coast. We will still see one more day of well above normal
temperatures with some areas approaching record highs before we see
temperatures drop about 8-10 degrees on Sunday. We will also see
some residual moisture hanging around eastern Lincoln and Mohave
Counties, so a few isolated afternoon thunderstorms over the higher
terrain will be possible. As this trough approaches the area late
this afternoon winds will increase across much of the area with most
locations seeing breezy to locally windy conditions overnight and
into Sunday. Areas across western San Bernardino County could see
winds approach wind advisory levels late Saturday night, but at this
time will hold off on issuing any products. A cold front will push
through the region Sunday bringing in cooler temperatures which are
expected to drop about 8-10 degrees from Saturday. Winds ahead of
the front, especially across northern Mohave County could bring Red
Flag conditions to the region. The current Fire Weather Watch looks
good and will let the day shift make the final decisions on whether
to upgrade to a warning or not.

There could also be enough upper level dynamics to help kick off a
few showers and thunderstorms along the front as it moves through
the area. The best area for seeing these storms would be across
Esmeralda, central Nye, and Lincoln Counties late Saturday night into
Sunday morning.

The area will remain under a dry west to northwest flow into
Tuesday, but another trough swinging through the area will likely
reinforce the cooler air and keep temperatures a few degrees below
normal through much of the week. The models are indicating enough
energy associated with the trough to generate a few showers and
thunderstorms possibly as far south as Clark and central Mohave
Counties Tuesday night into Wednesday morning. We will also see
another round of breezy to windy conditions once again leading to
potential fire weather concerns.

Toward the end of next week the high tries to briefly rebuild over
the region bringing temperatures back to above normal. However, there
are also indications that we are heading into a more active trough
pattern so long lasting hot temperatures seem to be over for the
year.
&&

.FIRE WEATHER...Fire weather concerns increase through next week
as the region dries out and a cooler but windier pattern sets up.
Temperatures will run several degrees above normal today, but will
cool several degrees Sunday as an area of low pressure moves through
the region. Winds will increase tonight through Sunday, resulting in
elevated fire weather concerns across the entire region, with
critical conditions expected in northwest Arizona. Additional low
pressure systems through much of the upcoming week will reinforce
the cooler air, continue the gusty winds, and keep elevated fire
weather concerns.
&&

.AVIATION...For McCarran...South wind up to 10 knots will eventually
become light and variable this morning. There is a potential for a
period of southeast wind early afternoon before stronger southwest
wind develops. Gusts 20-25 kts this afternoon and evening will
increase up to 30 kts late evening and overnight.

For the rest of southern Nevada, northwest Arizona and southeast
California...Gusty south-southwest winds will occur today ahead a an
area of low pressure nearing the area. Highest gusts will occur at
KDAG tonight with gusts 35-40 kts. Winds will shift to the northwest
behind a cold front moving through southern Nevada and Inyo County
tonight. Skies will be mostly clear.
&&

.SPOTTER INFORMATION STATEMENT...A series of low pressure systems
will bring cooler and windier weather for next week. Spotter
activation is not anticipated at this time, however, spotters are
encouraged to report any significant weather or impacts such as
wind damage and blowing dust according to standard operating
procedures.
&&

UPDATE.......Steele
DISCUSSION...Gorelow
AVIATION.....Pierce

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

Nearby

Red Flag Warnings in Arizona, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.